Volume 35 (1992)


1 (April), 2 (August), 3 (December)

Yoshida, S.;
A General Solution of a Nonlinear 2-System without Poincare's Condition at an Irregular Singular Point (II)
pp. 405--427.
Tabara, T. J.;
A Locally Prescribed Stokes Phenomenon
pp. 429--450.
Shin, J. -S.;
Kneser Type Theorems for Functional Differential Equations in a Banach Space
pp. 451--466.
Tanuma, K.;
Asymptotic Behavior of the Shock Curve and the Entropy Solution to the Scalar Conservation Law with Periodic Initial Data
pp. 467--484.
Arino, O and Cherif, A. A.;
On the Existence of Periodic Solutions for a Class of Nonlinearly Forced Systems
pp. 485--503.
Sasai, T. and Tsuchiya, S.;
On a Class of Even Order Fuchsian Equations of Okubo Type
pp. 505--514.
Nagasawa, T.;
The Rate of Convergence for Chemical Interfacial Reaction Models
pp. 515--531.
Noussair, E. S., Swanson, C. A. and Yang, J.;
Transcritical Biharmonic Equations in $R^N$
pp. 533--543.
Erbe, L. H. and Kong, Q.;
Oscillation Results for Second Order Neutral Differential Equations
pp. 545--555.
Chen, Y.;
Existence of Nonoscillatory Solutions of $n$th Order Neutral Delay Differential Equations
pp. 557--570.
Miyazaki, Y.;
Remarks on Irregular Open Sets and Its Application to the Eigenvalue Distribution
pp. 571--580.
Qian, C. and Yan, J.;
Existence and Comparison Results of Positive Solutions of Difference Equations
pp. 581--595.
Nishioka, K.;
Painleve's Theorem on Automorphic Functions II
pp. 597--602.
Kabeya, Y.;
Existence Theorems for Quasilinear Elliptic Problems on $R^n$
pp. 603--616.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles